# SDR SIMA20130726004

- Difficulty date: July 26, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 33,161 hours, 30,302 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011100
- Part serial: 6834
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/A EMERGENCY FLASHLIGHT INOPERATIVE.  R & R AFT FLASHLIGHT IAW AMM 33-50-16.  OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
